Bayesian analysis of autoregressive fractionally integrated moving-average processes

Pai, Jeffrey S., Ravishanker, Nalini . Journal of Time Series Analysis 1998. 19 (1) :99-112

Locate this article in:

Bibtex

@article{CIS-150139,
  Author = {Pai, Jeffrey S. and Ravishanker, Nalini},
  Title = {Bayesian analysis of autoregressive fractionally integrated moving-average processes},
  Journal = {Journal of Time Series Analysis},
  Volume = {19},
  Number = {1},
  Year = {1998},
  Pages = {99--112},
  Keywords = {Long memory, Markov chain Monte Carlo}
}

Similar articles